# SDR DALA2023062905209

- Difficulty date: June 28, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 85,142 hours, 11,254 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3304, 3R AISLE OVH EMERGENCY EXIT SIGN LENSE COVER BROKEN. CORRECTIVE ACTION: REPLACED 3R AISLE OVH EMERGENCY SIGN LENSE COVER. (LP 9195028)
